Some remarks and corrections to one of my papers

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)761-763
Number of pages3
JournalBulletin of the American Mathematical Society
Volume53
Issue number8
DOIs
Publication statusPublished - 1947

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Some remarks and corrections to one of my papers. / Erdős, P.

In: Bulletin of the American Mathematical Society, Vol. 53, No. 8, 1947, p. 761-763.

Research output: Contribution to journalArticle

@article{c5ffd2bce3974a0c99b2fa49f8707e0c,
title = "Some remarks and corrections to one of my papers",
author = "P. Erdős",
year = "1947",
doi = "10.1090/S0002-9904-1947-08868-6",
language = "English",
volume = "53",
pages = "761--763",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "8",

}

TY - JOUR

T1 - Some remarks and corrections to one of my papers

AU - Erdős, P.

PY - 1947

Y1 - 1947

UR - http://www.scopus.com/inward/record.url?scp=84933132660&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84933132660&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1947-08868-6

DO - 10.1090/S0002-9904-1947-08868-6

M3 - Article

VL - 53

SP - 761

EP - 763

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 8

ER -